# SDR UALA2011071103458

- Difficulty date: July 9, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,281 hours, 13,906 cycles
- Engine: Pwa PW4060
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 1470
- Condition: Faulty
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ADI SHOWS RADAR ALT FLAG.  REPLACED RIGHT RA UNIT.
